# SDR CA101126001

- Difficulty date: November 25, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 10,339 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C IS EXPERIENCING NUMEROUS FLT DIRECTOR ISSUES, AUTOTHROTTLE ISSUES, AUTOPILOT PROBLEMS AND ALSO THE NR 1 ENGINE IS REPORTED TO BE HUNTING 1-2 PERCENT.  IN MCC WE ARE GETTING MQ GATEWAY MESSAGES FOR "FLAPSLO" WHICH IS GENERATED WHEN THE AIRCRAFT BELIEVES FLAPS ARE BEING OPERATED ABOVE FL200.  FLAPS ARE UP AND INDICATION IS NORMAL ALSO.  ALL CB`S ARE IN.  DIVERTED AND IT WILL BE TAKEN OFFLINE UNTIL SOMETHING IS FOUND AS THERE IS HISTORY OF THIS.
